MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED CEMENTLESS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED CEMENTLESS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS
Model Number 36MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
On (b)(6) 2016: during surgery, glenoid was fractured.Stem and head were placed and physician decided to wait about 6 months.On (b)(6) 2016: when the physician removed the implants to replace them all with competitors products, metallosis was observed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED CEMENTLESS METAPHYSIS
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6218613
Report Number3000931034-2017-00005
Device Sequence Number717503
Product Code KWS
UDI-Device Identifier03700386936562
UDI-Public03700386936562
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2020
Device Model Number36MM
Device Catalogue NumberDWE001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2016
Supplement Date Received by Manufacturer12/07/2016
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR